MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH S5 ROLLER PUMP 150 (S5 RP150); CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH S5 ROLLER PUMP 150 (S5 RP150); CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-80-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that, during ser up after a few seconds that the pump module is running, a s5 roller pump 150 displayed error message pump motor control fault 1 on the display.Despite several attempts to reset the pump, the message remains.There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the s5 roller pump 150.The incident occurred in italy.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H10: a complaints database review has been performed and it was determined that this complaint is a duplicate of another one, already submitted (mfr #9611109-2024-00137, livanova ref.(b)(4)).Therefore, this event will be voided.
 
Event or Problem Description
See initial report.

Brand Name
S5 ROLLER PUMP 150 (S5 RP150)
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18855679
Report Number9611109-2024-00127
Device Sequence Number18213456
Product Code DWB
UDI-Device Identifier04033817900382
UDI-Public010403381790038211180322
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-80-00
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown